# SDR WVER2017012300005

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: General aviation
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 31,856 hours, 26,034 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 31,856 hours, 26,034 cycles
- Component: Thrust Reverser
- Component part number: CN6240103003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THRUST REVERSER UPPER OTBD NYLON INSERT IS DAMAGED AND LATCH BEAM HAS ELONGATED HOLES.
